Hamiltonian arcs and circuits

  • C.St. J. A. Nash-Williams
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 186)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    BERGE, C., The theory of graphs (1958), English translation by A. Doig (Methuen, London, 1962).Google Scholar
  2. [2]
    BONDY, J.A., Properties of graphs with constraints on degrees, Studia Sci. Math. Hungar., to appear.Google Scholar
  3. [3]
    DIRAC, G.A., Some theorems on abstract graphs, Proc. London Math. Soc. 2, 68–81 (1952).MathSciNetzbMATHGoogle Scholar
  4. [4]
    ERDÖS, P., GRÜNWALD, T. and VASZONYI, E., Über Euler-Linien unendlicher Graphen, J. Math. and Phys. 17, 59–75 (1938).CrossRefzbMATHGoogle Scholar
  5. [5]
    GHOUILA-HOURI, A., Une condition suffisante d’éxistence d’un circuit hamiltonien, C.R. Acad. Sci. Paris 251, 495–497 (1960).MathSciNetzbMATHGoogle Scholar
  6. [6]
    HARARY, F., Graph Theory (Addison-Wesley, Reading, Mass., 1969).zbMATHGoogle Scholar
  7. [7]
    MOON, J., Topics on tournaments (Holt, Reinhart and Winston, New York, 1968).zbMATHGoogle Scholar
  8. [8]
    NASH-WILLIAMS, C.St.J.A., Hamiltonian circuits in graphs and digraphs, The many facets of graph theory (Springer-Verlag, Berlin, Heidelberg and New York, 1969 [Lecture Notes in Mathematics, Number 110]), 237–243.CrossRefGoogle Scholar
  9. [9]
    NASH-WILLIAMS, C.St.J.A., Decomposition of graphs into two-way infinite paths, Canad. J. Math. 15, 479–485 (1963).MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    NASH-WILLIAMS, C.St.J.A., Euler lines in infinite directed graphs, Canad. J. Math. 18, 692–714 (1966).MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    NASH-WILLIAMS, C.St.J.A., Infinite graphs — a survey, J. Combinatorial Theory 3, 286–301 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    NASH-WILLIAMS, C.St.J.A., On Hamiltonian circuits in finite graphs, Proc. Amer. Math. Soc. 17, 466–467 (1966).MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    NASH-WILLIAMS, C.St.J.A., Hamiltonian lines in graphs whose vertices have sufficiently large valencies, to appear in the Proceedings of the International Symposium on Combinatorics held at Balatonfüred, Hungary in August 1969.Google Scholar
  14. [14]
    NASH-WILLIAMS, C.St.J.A., Euler lines in infinite directed graphs, in Theory of graphs, Proceedings of the Symposium at Tihany, Hungary in September 1966, ed. P. ERDÖS and G. KATONA (Hungarian Academy of Sciences, Budapest, 1968), 243–249.Google Scholar
  15. [15]
    NASH-WILLIAMS, C.St.J.A., Edge-disjoint Hamiltonian circuits in graphs with vertices of large valency, to appear. (Preprints obtainable from author.)Google Scholar
  16. [16]
    NASH-WILLIAMS, C.St.J.A., Hamiltonian lines in infinite graphs with few vertices of small valency, submitted to Aequationes Mathematicae.Google Scholar
  17. [17]
    ORE, O., Theory of Graphs (American Mathematical Society, Providence, 1962 [American Mathematical Society Colloquium Publications Vol. XXXVIII]).Google Scholar
  18. [18]
    POSA, L., A theorem concerning Hamiltonian lines, Magyar Tud. Akad. Mat. Kutató Int. Közl. 7, 225–226 (1962).MathSciNetzbMATHGoogle Scholar
  19. [19]
    RÉDEI, L., Ein kombinatorischer Satz, Acta Litt. Sci. Szeged 7, 39–43 (1934).zbMATHGoogle Scholar
  20. [20]
    ROTHSCHILD, B., The decomposition of graphs into a finite number of paths, Canad. J. Math. 17, 468–479 (1965).MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    SEKANINA, M., On an ordering of the set of vertices of a connected graph, Spisy Přirod. Fak. Univ. Brno 412, 137–142 (1960).MathSciNetzbMATHGoogle Scholar
  22. [22]
    SEKANINA, M., On an ordering of the set of vertices of a graph, Časopis Pěst. Mat. 88, 265–282 (1963).MathSciNetzbMATHGoogle Scholar
  23. [23]
    SZELE, T., Kombinatorische Untersuchungen über gerichtete vollständige graphen, Publ. Math. Debrecen 13, 145–168 (1966).MathSciNetzbMATHGoogle Scholar
  24. [24]
    TUTTE, W.T., A short proof of the factor theorem for finite graphs, Canad. J. Math. 6, 347–352 (1954).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • C.St. J. A. Nash-Williams
    • 1
  1. 1.University of WaterlooWaterlooCanada

Personalised recommendations